Mar 1, 2003
Hi, I am a woman. Have been on triple therapy for over 6 years and it's working well. I take Crixivan/Norvir, epivir and Videx. I am losing hair on the top of my head and my eyebrows. I want to know if I can use Rogaine for the head hair loss. It seems to be concentrated at the temples and right on top. Don't know if this is side effect or heredity. I am in my mid 40s. Is Rogaine safe? Thanks
| Response from Dr. Henry
Rogaine may be helpful and topically is fairly safe. Your indinavir and/or 3TC may be contributing to the hair changes so you might discuss with your HIV specialist the possibility of changing your meds around versus adding yet another medication. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Touching Dried Blood Worried I Have HIV
- Groin Pain After Genital Rubbing Worried I Have HIV
- Pain In Urethra After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Rectal Bleeding After Fingering Worried I Have HIV
- White Discharge After Nipple Biting Worried I Have HIV
- Do Steroids Cause Vaginal Infections?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.